# SDR RAIA201410110002

- Difficulty date: October 11, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 33,845 hours, 31,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
